# SDR IPXA2021112376297

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 31,688 hours, 21,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**EMERGENCY DECLARED**A/C LANDED W/OUT INCIDENT** NO HAZMAT**TE FLAP ASYM EICAS MESSAGE DISPLAYED FL 330 FLAP POS INDICATOR INDICATES FLAPS UP.REMOVED & REPLACED # 1 FSEU ALL OPS NORMAL IAW AMM 27-51-01.
